# SDR BAQ2004F00001

- Difficulty date: September 28, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N868ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switching Unit
- Part number: L311M10765102
- Part serial: 72
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 709 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WENT TO IDLE DURING FLIGHT.  NR 2 ENGINE OEI AT 129 PERCENT TQ MAX FOR 30 SECONDS.  NR 1 ENGINE RESET ITSELF TO (FLY).  NO FURTHER INCIDENTS TILL LANDING SHUTDOWN.
